MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS M BRDG BRG STD+/LG 12.5; LCS : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS M BRDG BRG STD+/LG 12.5; LCS : KNEE TIBIAL INSERT
Model Number 1278-25-025
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device was received.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient has this in-situ.There is no complaint issues, but normal poly wear after 20yrs.

Brand Name
LCS M BRDG BRG STD+/LG 12.5
Common Device Name
LCS : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9835620
Report Number1818910-2020-08030
Device Sequence Number16903375
Product Code NJL
UDI-Device Identifier10603295020424
UDI-Public10603295020424
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1278-25-025
Device Catalogue Number127825025
Device Lot NumberV73DE1010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date03/16/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1